# SDR SWAA2021032353069

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Condition: Corroded
- Location: Veritical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUPPORT ANGLE UNDER VERTICAL STAB BS1036 BL0 WL306. MARKED / REMOVED AND REPLACED SUPPORT ANGLE UNDER VERTICAL STAB BS 1036 BL 0 WL 306 ITEM HFAB53-AN-011 PO# 81763511 IAW SRM 51-40-02 AND DWG 148A3110
